Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 1953036, 21 pages
https://doi.org/10.1155/2017/1953036
Research Article

Analysis of a Heroin Epidemic Model with Saturated Treatment Function

1Royal Melbourne Institute of Technology School of Mathematics and Geospatial Sciences, Melbourne, VIC, Australia
2Biomathematics Unit, Department of Zoology, Faculty of Life Sciences, Tel Aviv University, Tel Aviv, Israel

Correspondence should be addressed to Isaac Mwangi Wangari; az.ca.smia@caasiignawm

Received 12 May 2017; Accepted 26 July 2017; Published 31 August 2017

Academic Editor: Mehmet Sezer

Copyright © 2017 Isaac Mwangi Wangari and Lewi Stone. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Isaac Mwangi Wangari and Lewi Stone, “Analysis of a Heroin Epidemic Model with Saturated Treatment Function,” Journal of Applied Mathematics, vol. 2017, Article ID 1953036, 21 pages, 2017. https://doi.org/10.1155/2017/1953036.